# SDR 2010FA0001217

- Difficulty date: November 5, 2010
- Submitted: December 3, 2010
- Operation: General aviation
- Aircraft: N7523S
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10276
- Engine: Lyc IO540*
- System (JASC): 6210 · Main Rotor Blades
- Part: Blades
- Part number: C0165
- Part serial: 0565B
- Condition: Separated
- Location: Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(9C9S)  ROTOR BLADE FAILED INSPECTION FOR AD 2007-26-12 AND MFG SB NR72 R44II.
